# SDR C2XA99BT065

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED EMEREGNCY EXIT LIGHT PUSHBUTTON SWITCH AT FLIGHT ATTENDANT STATION INOPERATIVE.  MAINTENANCE ADJUSTED EMERGENCY EXIT LIGHT SWITCH AND OPS CHECKED SYSTEM GOOD.  (M)
